Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blacktanhead

My upper back aches a little is it normal?

Im on accutane in the middle of 3rd week and the only side effects ive had are lips being a bit dry and fatigue and recently my upper back has started to ache a little. is this normal?

Share this post


Link to post
Share on other sites

Ya thats part of joint pain. I've got it a few times and i'm on 40th day now. It varies most days for me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×